Fuzzy $r$-regular open sets and fuzzy almost $r$-continuous maps
Bull. Korean Math. Soc. 2002 Vol. 39, No. 3, 441-453
Printed September 1, 2002
Seok Jong Lee and Eun Pyo Lee
Chungbuk National University, Seonam University
Abstract : We introduce the concepts of fuzzy $r$-regular open sets and fuzzy almost $r$-continuous maps in the fuzzy topology of Chattopadhyay. Also we investigate the equivalent conditions of the fuzzy almost $r$-continuity.
Keywords : fuzzy $r$-regular open, fuzzy almost $r$-continuous
MSC numbers : 54A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd